Background: Neuropsychiatric events have been reported in novel influenza A (H1N1) patients treated with oseltamivir, especially in pediatric population, and mostly in Japan. Some of these events may have lethal consequences. Case Report: A 13-year-old boy with attention-deficit/hyperactivity disorder had novel influenza A (H1N1) infection and received oseltamivir treatment. He developed depersonalization and derealization experiences soon after oseltamivir use, which led to functional impairment that persisted for around 10 days. The experiences lasted five days after his stopping of oseltamivir and recovering from the infection. The patient returned to his baseline subsequently. Conclusion: Depersonalization and derealization are uncommon neuropsychiatric manifestations occurred after taking oseltamivir medication in patients with influenza infection. A possible causal relationship according to the Naranjo probability scale was observed. The varied neuropsychiatric adverse events, unclear pathological mechanism, and the approach to identify patients in a high-risk population necessitate further investigation.